# SDR AALA201905279007

- Difficulty date: May 26, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 27,174 hours, 10,985 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE REPORTS CAPTS SLIDING L2 WINDOW VERY DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED L2 WINDOW IAW AMM 56-12-11.
